# SDR FDEA202209302405

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE NUMBER 15 SLAT TRACK CUTOUT SKIN AT XOS 944   FOUND CRACKED.   LEFT HAND WING FIXED LEADING EDGE XOS 944 NUMBER 15 SLAT TRACK CUTOUT SKIN   CARRIED OUT REPAIR AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
